Broke out with hives - Amoxicillin allergy
#24
(04-27-2012, 03:43 AM)Spooky Wrote:
(02-18-2012, 01:32 PM)Crusader_Philly Wrote:
(02-18-2012, 12:55 PM)miss_fluffy Wrote: Be careful with that.  The reaction gets more and more violent with more exposures.  Next time you take peniscillin it might put you into shock.

I'm not taking anything ending with -cillin unless I know I won't have a reaction.

Be very very careful with this. I had the same thing happen to me when I was 10 years old. 3 years ago I was in the ER with major pain from an infection and forget to mention my allergy and had a severe reaction.

Someone I know says he can't take penicillin, and he told the nurse that.  Her response was a laugh and a "sure you can't." or something like that, and then she gave it to him.  He said that he just fell limp to the floor and she was in shock.  He was okay, but it was a rather stupid thing for the nurse to do.
Reply


Messages In This Thread
Re: Broke out with hives - Amoxicillin allergy - by The Curt Jester - 04-27-2012, 03:46 AM



Users browsing this thread: 1 Guest(s)